Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Restrictions of modules to local subgroups

Authors: David W. Burry and Jon F. Carlson
Journal: Proc. Amer. Math. Soc. 84 (1982), 181-184
MSC: Primary 20C20
MathSciNet review: 637165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main theorem of this paper is a strengthening of the uniqueness statement in the Green correspondence for modules over certain group rings of finite groups. One consequence of this result is an extension of the work of J. L. Alperin and the first author on a module-theoretic approach to block theory. Specifically, the stronger Green correspondence is used to complete the proof of Brauer's First Main Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20

Additional Information

Keywords: Group rings, block theory, Green correspondence, vertex of a module
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society